MAUDE Adverse Event Report: ZIMMER BIOMET, INC. KINECTIV LOCKING STEM INSERTER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. KINECTIV LOCKING STEM INSERTER; INSTRUMENT, HIP
Catalog Number 00780506101
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after surgery, the stem inserter blue plastic piece fractured.There was no patient involvement, and it was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: taiwan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d9; g3; h2; h3; h6.Visual examination of the returned product pictures identified the blue plastic sleeve is confirmed to be fractured.The blue sleeve is still held firmly in place to the tip slider component from the epoxy used during assembly.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
KINECTIV LOCKING STEM INSERTER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22778757
Report Number0001822565-2025-02875
Device Sequence Number21194625
Product Code HWE
UDI-Device Identifier00887868550751
UDI-Public(01)00887868550751(11)171221(10)63864065
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00780506101
Device Lot Number63864065
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown